The following warning signs may be present in adults who have a high risk for suicide:
Factors that may increase the risk of suicide include having:
The U.S. Food and Drug Administration (FDA) has issued an advisoryon antidepressant medicines and the risk of suicide. Talk to your doctor about these possible side effects and the warning signs of suicide.
Take any mention of suicide seriously. If someone you know is threatening suicide, get help right away. To learn more, see Suicidal Thoughts or Threats.
ByHealthwise Staff Primary Medical Reviewer William H. Blahd, Jr., MD, FACEP - Emergency Medicine Kathleen Romito, MD - Family Medicine Martin J. Gabica, MD - Family Medicine Specialist Medical Reviewer Christine R. Maldonado, PhD - Behavioral Health
Current as ofDecember 7, 2017
Current as of:
December 7, 2017
William H. Blahd, Jr., MD, FACEP - Emergency Medicine & Kathleen Romito, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & Christine R. Maldonado, PhD - Behavioral Health
To learn more about Healthwise, visit Healthwise.org.
© 1995-2018 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.